Review: could Nifedipine cause Gynecomastia?
Summary: there is no Gynecomastia reported by people who take Nifedipine yet.
We study 17,327 people who have side effects while taking Nifedipine from FDA and social media. Find out below who they are, when they have Gynecomastia and more.
You are not alone: join a mobile support group for people who take Nifedipine and have Gynecomastia >>>
Nifedipine has active ingredients of nifedipine. It is often used in high blood pressure. (latest outcomes from 17,625 Nifedipine users)
Gynecomastia (enlargement of the gland tissue of the male breast) has been reported by people with high blood cholesterol, depression, enlarged prostate, stress and anxiety, high blood pressure. (latest reports from 69 Gynecomastia patients)
On Feb, 11, 2015: No report is found
Do you have Gynecomastia while taking Nifedipine?
You are not alone! Join a mobile support group:
- support group for people who take Nifedipine
- support group for people who have Gynecomastia
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Nifedipine, Gynecomastia
You may be interested at these reviews (Write a review):
- Silodosin and gynecomastia
By accident, I forgot to take my Rapaflo for over ten days. My breast itching, associated with doctor-diagnosed gynecomastia, went away dramatically.
I stopped taking it as if this day.
- Possible link between taking benicar hct and developing gynecomastia
I started taking Benicar HCT several years ago for my hypertension. Shortly after starting on the Benicar HCT, I developed gynecomastia in one breast and then the other. My doctor did not think the two events were related. So, I kept taking the Benicar HCT for several years and my Gynecomastia problem persisted the whole time. This is an embarrassing and painful condition. I recently dropped the Benicar HCT and substituted losartan HCT. Within a month the size of my breasts has decreased dramatically and the painful nodules behind my nipples have almost completely disappeared. The fact that the condition started with taking Benicar HCT and ended with the cessation of the drug makes me believe that in my case Benicar HCT was the cause.
More reviews for: Nifedipine, Gynecomastia
Comments from related studies:
From this study (15 hours ago):
I wish to know if taking Tamsulosin can aggravate my gynecomastia
From this study (1 month ago):
I have been experiencing increasing muscle pain, stiffness and soreness in my legs and wonder if this could be attributed to medications.
From this study (2 months ago):
Diagnosed with MCTD when I was 10. Positive ANA, speckled pattern. Developed anti-smith antibodies after first pregnancy. Diagnosed with CREST four-years ago with significant progression recently. Esophogeal dysmotility, hiatal hernia repair, now esophageal stasis and constipation. Had a digital sympathectomy to R hand. Ulceration healed but discoloration same in both hands. Gallbladder removed due to stones. Discoid lupus rash on lower extremities and back, flare with sun exposure. Red inflamed disks on skin of fingers that come and go. Significant telangiectasis, varicose veins with documented valve failure.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.